# SDR FDEA201106012039

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,303 hours, 10,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Part serial: 42173
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND EMERGENCY LIGHTS DO NOT TEST PROPERLY AT LIGHT PANEL IN COURRIER AREA.  R & R EMERGENCY LIGHT PWR SUPPLY UNIT AND BATTERY IAW AMM SUPP 33-51-14.  LIGHTS OPS TEST GOOD.
